# SDR AALA20150903015

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,758 hours, 21,471 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB THE CTR FUEL PRESS LOW LIGHT ILLUMINATED.  BOTH CTR FUEL PUMPS INOPERATIVE.  R & R AFT CTR FUEL BOOST PUMP IAW AMM 28-20-07-201 & AMM 57-30-03-401.  OPERATIONAL & LEAK CHECKS GOOD.  SEE ALSO AALA20150908019.
